I was just diagnosed with ADD
. My doctor prescribed me 10 mg of Adderall in the morning and 10 in the afternoon, these are the IR pills to get the dosage right. I noticed by the end of the day I crashed hard, I was irritable, my eyes burned and watered from being dry, my emotions were dull, I was in a daze of sorts, no sleep at night, just wasn't my thing. So he prescribed me Vyvanse, so that it would be smoother and not as much of a come down and I could still focus, I began taking 30 mg once a day since my focus responded quite well to such a low dose of adderall. I loved it, no side effects whats so ever; however I noticed the first day a slight skin itch referred to as Pruritus, as the days went on the itch began getting worse, it was generalized to my trunk area/armpits but could be felt as well on my legs. No rash per say or hives, just itch as if I had just cut someone's hair. I had been on it for about 5 days and the itch was steadily getting more persistent so my Dr changed it and put me Adderall XR. This is my first day taking Adderall XR, I have noticed some itching (not severe) but all the side effects I had when taking adderall as well as crashing way early, like 2 pm. I called and asked if I could try Ritalin, Dexedrin, or Concerta but he insists that Adderall XR should be smoother, its not. My focus is not where it should be, I'm irritable, anxious, and zoned out. I loved the feeling that Vyvanse gave me so I would like to stick with that or that ingredient and I found a lot of information that it was just an extended form of dexedrin that could cause Pruritus while the body gets use to the medication, I'll suffer some itchy skin if I knew that eventually it would level out. Any help? Would Ritalin or Concert or even Dexedrin be a viable option to try? Why do I only itch when taking an extended release form like Adderall XR or Vyvanse, never itched with adderall. Since its so far just an itch well it eventually subside and should I continue with Vyvanse since it worked for me? Also I noticed that my hair was thinning taking Vyvanse, well this subside as well or is that a side effect of all stimulants? Is the itch a side effect of all stimulants? I just want to be able to find the right ADD medication, something that well help me focus and keep me alert while not putting me in a daze or make my skin itch, also hopefully minimizing any long lasting negative side effects.